MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform (sn (b)(4) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message immediately upon powering on" was confirmed during functional testing and review of the archive data.The root cause of the (ua) 07 advisory message was the defective load cell modules, likely attributed to mishandling.The observed cracked front cover indicated that the platform was dropped by the user which likely damaged the load cell component.Upon visual inspection, unrelated to the reported complaint, crack was observed on the front cover at the front end area and the top cover had a crack from the inside of the platform.The observed physical damage appeared to be characteristic of user mishandling.The front and top cover will be replaced to address the observed physical damage.A review of the archive data showed multiple (ua) 07 around the event date; thus, confirming the reported complaint.The autopulse platform failed functional testing due to the (ua) 07 advisory message displaying upon powering up the platform, thus, confirming the reported complaint.The load sensing system detected a weight/load imbalance between the two load cells.The load cell characterization test indicated that both load cell modules were defective (the output reading values are over-reporting).The load cell modules will be replaced to remedy the complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, the customer reported the autopulse platform(sn (b)(4) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message immediately upon powering on.The customer replaced the lifeband but the platform again displayed (ua) 07 upon powering on.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key14060426
Report Number3010617000-2022-00328
Device Sequence Number4620980
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown